# SDR ABXA20250411077

- Difficulty date: April 11, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 91,324 hours, 31,643 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273T11027
- Part serial: MHB8461
- Condition: Broken
- Location: Zone 700
- Part time: 510,466 hours, 504,228 cycles
- Component: Landing Gear, Boeing
- Component part number: 161T0000674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LUBE, MAINTENANCE IN LAX, FOUND RT MLG RETRACT ACTUATOR ROD END BEARING BROKEN.  AFTER FERRY FLIGHT A/C WAS GROUNDED.  CURRENTLY IN WORK   FOUND RT MLG FWD LUG WHERE RETRACT ACTUATOR ATTACHES WAS DAMAGED.  PREVIOUS DESCRIPTION INDICATED GEAR DOWN FERRY FLIGHT.  THIS SHOULD HAVE STATED GEAR DOWN NON-REV REPOSITION FLIGHT TO CVG.  AMENDED:  OPENED WO# 14446227, REMOVED & REPLACED R MLG RETRACT ACTUATOR IAW AMM 32-32-01.  AND REMOVED & REPLACED RT MAIN LANDING GEAR  DUE TO LUG DAMAGE IN WO # 14499551 IAW J/C ABX-32-045-01-02-M.   ALL NON-ROUTINES C/W.  ACFT NOT RETURNED TO SERVICE, UNSERVICABLE GEAR INSTALLED.  GEAR WAS REPAIRED AND REINSTALLED.  ACFT RETURNED TO SERVICE.
